# SDR 2021F00217

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30037
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 140N21381
- Condition: Scratched
- Location: Seat 21
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN WINDOW 21FED SCRATCHED DURING FLIGHT. CORRECTIVE ACTION: REMOVED AND REPLACED PASSENGER CABIN WINDOW 21FED IAW AMM 56-21-00.
